# SDR DALA1168611610

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 52,758 hours, 7,203 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4104401G
- Part serial: 000030
- Condition: Loose
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT T/E WEDGE CORNER SKIN IS LOOSE AND REPAIRED PER B767-300 SRM 57-43-02 REPAIR 1 AND SRM 51-70-10 REPAIR 4 FIG 202 SHT 1.
